Keywords = Weak solutions
Two new regularity criteria for the 3D magneto-micropolar equations in anisotropic Lorentz spaces

Articles in Press, Corrected Proof, Available Online from 26 January 2024


Amjad Hussain; Muhammad Naqeeb

Existence of three weak solutions for an anisotropic quasi-linear elliptic problem

Volume 14, Issue 10, October 2023, Pages 85-93


Ahmed Ahmed; Mohamed Saad Bouh Elemine Vall

Infinitely many solutions for a nonlinear equation with Hardy potential

Volume 14, Issue 7, July 2023, Pages 173-178


Saeid Shokooh; S.Kh. Hossini Asl; M. Shahini

Existence results of quasilinear elliptic systems via Young measures

Volume 14, Issue 1, January 2023, Pages 1111-1123


Hasnae El Hammar; Said Ait Temghart; Chakir Allalou; Said Melliani

Existence of solutions to a periodic parabolic problem with Orlicz growth and $L^{1}$ data

Volume 14, Issue 1, January 2023, Pages 1557-1575


Ghita Erriahi Elidrissi; Elhoussine Azroul; Lamrani Alaoui Abdelilah

Generalized $p$-Laplacian systems with lower order terms

Volume 13, Issue 1, March 2022, Pages 45-55


Farah Balaadich; Elhoussine Azroul

Existence of solutions for a quasilinear elliptic system with variable exponent

Volume 12, Issue 2, November 2021, Pages 205-217


Elhoussine Azroul; Farah Balaadich